Top answers from doctors based on your search:
Disclaimer

muscle cramps in legs and arms

A 39-year-old male asked:
Dr. Aron Rovner
24 years experience in Orthopedic Surgery
Herniated disc: This may be caused by a herniated disc in the cervical spine. She should see a spine specialist. An MRI may be appropriate.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 43-year-old female asked:
Dr. Julie Abbott
44 years experience in Preventive Medicine
Causes are overuse: of a muscle, muscle strain or simply holding a position for a prolonged period, dehydration. There may be associated inadequate blood supply, nerve co ... Read More
1
1 comment
A 46-year-old male asked:
Dr. Derrick Lonsdale
72 years experience in Preventive Medicine
Magnesium: Deficiency is most likely although sometimes due to calcium deficiency. Your diet needs attention!
1
1 thank
A 20-year-old male asked:
Dr. Barrett Mclaughlin
8 years experience in Emergency Medicine
Very Nonspecific: It's difficult in this setting to say what is causing your symptoms. However, think of muscle relaxers as "You-relaxers." They sometimes help, but you ... Read More
A 43-year-old female asked:
Dr. Donald Colantino
60 years experience in Internal Medicine
Cramps: Such diffuse cramping of multiple muscles raises the question of deficiencies of calcium, magnesium ,sodium or potassium. Your physician can order th ... Read More
A 34-year-old female asked:
Dr. Ira Friedlander
41 years experience in Cardiac Electrophysiology
Some of this may: be due to your low potassium. See a health care professional for supplementation. The rest may just be anxiety or hyperventilation. Relax and get chec ... Read More
A member asked:
Dr. Douglas Tavenner, jr.
49 years experience in Cosmetic Dentistry
Get off Sugars: Sugar items will stimulate leg cramps at night. Other items that will also do it are super saturated solutions like gatorade and sodas.
A 36-year-old male asked:
Dr. Aveshen Govender
Specializes in General Practice
Side effects: You may be experiencing side effects to the HCTZ. One of the side effects of the drug is also gout, which can cause joint pain and swelling. See your ... Read More
1
1 comment
A 40-year-old member asked:
Dr. Ted King
Dr. Ted King answered
39 years experience in Phlebology
Many possibilities: It could be from over use. There is also a possibility that it could be related to too little iron, magnesium, potassium, or calcium in your blood. ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Sewa Legha
49 years experience in Medical Oncology
Hard to find cause: Sometimes it is hard to find the reason. But he should get a medical check up and make sure that bhe is no anemic, has normal thyroid functions. Look ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month